# SDR AALA202303225280

- Difficulty date: March 21, 2023
- Submitted: March 22, 2023
- Operation: Air carrier
- Aircraft: N973UY
- Make and model: Airbus A320*
- Aircraft serial: 4893
- Aircraft time: 37,222 hours, 14,364 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 2R DOOR SLIDE ARMING LEVER/HANDLE IS LOOSE . MAINTENANCE SECURED 2R DOOR SLIDE ARMING LEVER/HANDLE.
